Ordered $\ast$-semirings and generating functionals of quantum statistics
Doklady Akademii Nauk, Tome 293 (1987) no. 1, pp. 18-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_293_1_a2,
author = {V. P. Belavkin},
title = {Ordered $\ast$-semirings and generating functionals of quantum statistics},
journal = {Doklady Akademii Nauk},
pages = {18--21},
year = {1987},
volume = {293},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_293_1_a2/}
}
V. P. Belavkin. Ordered $\ast$-semirings and generating functionals of quantum statistics. Doklady Akademii Nauk, Tome 293 (1987) no. 1, pp. 18-21. http://geodesic.mathdoc.fr/item/DAN_1987_293_1_a2/